Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual dysfunction after discontinuing Risperd

Posted by infectedmushrooms on May 30, 2007, at 12:42:01

In reply to Re: Sexual dysfunction after discontinuing Risperd infectedmushrooms, posted by paulbwell on May 30, 2007, at 6:18:29

what is a short while for you and what dose did you take of the risperdal...I took risperdal 3mg with max dose of ssri for about 3 months and lost my sex drive a year and a half ago. I'm not horny at all nemore bc I took the Risperdal with the ssris during those 3 months. I have been off risperdal for over a year and a half and all ssris as well but did not yet regain my sex drive.....ALso my t*ts go in and out all the time so i know my prolactin is high still. do you think yohimbe is the best choice or dopermergenic drugs. My hormones levels are terribly low on the blood test and prolactin mid to high range. Is it possible that too much dopamine has been permanently destroyed and can never repair or is this more of a gene expression change?...I have been mega dosing vitamin C for a while plus taking 150 mg of wellbutrin but to no avail. I think I need a stronger agonist like dostinex or I am considering deprynyl. compared to before my sex drive is only 10% of what it was.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:infectedmushrooms thread:758879
URL: http://www.dr-bob.org/babble/20070524/msgs/760381.html